| Model Number |
27003 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned, therefore resmed is unable to confirm the alleged malfunction at this time.Resmed reference #: (b)(4).
Event or Problem Description
It was reported to resmed that an astral device failed to detect an external power source and was depleting its internal battery.There was no patient harm or serious injury reported as a result of this incident.